# SDR 98ZZZM207

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE GALLEY DOOR ESCAPE SLIDE LIGHT AND THE CEILING EMERGENCY LIGHTS IN ROWS 13 THROUGH 18 ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
